Les équations diophantiennes à plusieurs variables
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 12 (1958-1959) no. 2, Talk no. 20, 9 p.
@article{SD_1958-1959__12_2_A5_0,
     author = {Davenport, Harold},
     title = {Les \'equations diophantiennes \`a plusieurs variables},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     note = {talk:20},
     publisher = {Secr\'etariat math\'ematique},
     volume = {12},
     number = {2},
     year = {1958-1959},
     zbl = {0122.29602},
     language = {fr},
     url = {http://www.numdam.org/item/SD_1958-1959__12_2_A5_0/}
}
TY  - JOUR
AU  - Davenport, Harold
TI  - Les équations diophantiennes à plusieurs variables
JO  - Séminaire Dubreil. Algèbre et théorie des nombres
N1  - talk:20
PY  - 1958-1959
DA  - 1958-1959///
VL  - 12
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SD_1958-1959__12_2_A5_0/
UR  - https://zbmath.org/?q=an%3A0122.29602
LA  - fr
ID  - SD_1958-1959__12_2_A5_0
ER  - 
%0 Journal Article
%A Davenport, Harold
%T Les équations diophantiennes à plusieurs variables
%J Séminaire Dubreil. Algèbre et théorie des nombres
%Z talk:20
%D 1958-1959
%V 12
%N 2
%I Secrétariat mathématique
%G fr
%F SD_1958-1959__12_2_A5_0
Davenport, Harold. Les équations diophantiennes à plusieurs variables. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 12 (1958-1959) no. 2, Talk no. 20, 9 p. http://www.numdam.org/item/SD_1958-1959__12_2_A5_0/

[1] Birch (B.J.). - Homogeneous forms of odd degree in a large number of variables, Mathematika, t. 4, 1957, p. 102-105. | MR | Zbl

[2] Brauer (Richard). - A note on systems of homogeneous algebraic equations, Bull. Amer. math. Soc., t. 51, 1945, p. 749-755. | MR | Zbl

[3] Davenport (Harold). - Cubic forms in 32 variables, Phil. Trans. royal Soc., Series A, t. 251, 1959, p. 193-232. | MR | Zbl

[4] Lewis (D.J.). - Cubic forms over algebraic number fields, Mathematika, t. 4, 1957, p. 97-101. | MR | Zbl

[5] Mordell (L.J.). - A remark on indeterminate equations in several variables, J. London math. Soc., t. 12, 1937, p. 127-129. | Zbl

[6] Peck (L.G.). - Diophantine equations in algebraic number fields, Amer. J. of Math., t. 71, 1949, p. 387-402. | MR | Zbl

[7] Selmer (J.S.). - The Diophantine equation ax3 + by3 + cz3 = 0 , Acta Math., t. 85, 1951, p.203-362. | MR | Zbl